Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 2601601, 16 pages
http://dx.doi.org/10.1155/2016/2601601
Research Article

Asymptotic Theory in Model Diagnostic for General Multivariate Spatial Regression

1Department of Mathematics, Haluoleo University, Kendari, Indonesia
2Department of Geological Engineering, Haluoleo University, Kendari, Indonesia

Received 25 March 2016; Revised 13 July 2016; Accepted 28 July 2016

Academic Editor: Andrei I. Volodin

Copyright © 2016 Wayan Somayasa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Zellner, “An efficient method of estimating seemingly unrelated regressions and tests for aggregation bias,” Journal of the American Statistical Association, vol. 57, no. 298, pp. 348–368, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Christensen, Advanced Linear Modeling: Multivariate, Time Series, and Spatial Data; Nonparametric Regression and Response Surface Maximization, Springer, New York, NY, USA, 2001.
  3. D. W. Anderson, An Introduction to Multivariate Statistical Analysis, John Wiley & Sons, New York, NY, USA, 3rd edition, 2003.
  4. R. A. Johnson and D. W. Wichern, Applied Multivariate Statistical Analysis, Prentice Hall, New York, NY, USA, 3rd edition, 2007.
  5. I. B. MacNeill, “Properties of partial sums of polynomial regression residuals with applications to test for change of regression at unknown times,” The Annals of Statistics, vol. 6, no. 2, pp. 422–433, 1978. View at Google Scholar
  6. I. B. MacNeill, “Limit processes for sequences of partial sums of regression residuals,” The Annals of Probability, vol. 6, no. 4, pp. 695–698, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. B. MacNeill and V. K. Jandhyala, “Change-point methods for spatial data,” in Multivariate Environmental Statistics, G. P. Patil and C. R. Rao, Eds., pp. 298–306, Elevier Science, Berlin, Germany, 1993. View at Google Scholar
  8. L. Xie and I. B. MacNeill, “Spatial residual processes and boundary detection,” South African Statistical Journal, vol. 40, no. 1, pp. 33–53, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. W. Bischoff and W. Somayasa, “The limit of the partial sums process of spatial least squares residuals,” Journal of Multivariate Analysis, vol. 100, no. 10, pp. 2167–2177, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. W. Somayasa, Ruslan, E. Cahyono, and L. O. Ngkoimani, “Checking adequateness of spatial regressions using set-indexed partial sums technique,” Far East Journal of Mathematical Sciences, vol. 96, no. 8, pp. 933–966, 2015. View at Publisher · View at Google Scholar · View at Scopus
  11. W. Bischoff, “A functional central limit theorem for regression models,” The Annals of Statistics, vol. 26, no. 4, pp. 1398–1410, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Bischoff, “The structure of residual partial sums limit processes of linear regression models,” Theory of Stochastic Processes, vol. 2, pp. 23–28, 2002. View at Google Scholar
  13. W. Stute, “Nonparametric model checks for regression,” The Annals of Statistics, vol. 25, no. 2, pp. 613–641, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. Stute, W. González Manteiga, and M. Presedo Quindimil, “Bootstrap approximations in model checks for regression,” Journal of the American Statistical Association, vol. 93, no. 441, pp. 141–149, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. E. J. Bedrick and C.-L. Tsai, “Model selection for multivariate regression in small samples,” Biometrics, vol. 50, no. 1, pp. 226–231, 1994. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Fujikoshi and K. Satoh, “Modified AIC and Cp in multivariate linear regression,” Biometrika, vol. 84, no. 3, pp. 707–716, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W. Bischoff and A. Gegg, “Partial sum process to check regression models with multiple correlated response: with an application for testing a change-point in profile data,” Journal of Multivariate Analysis, vol. 102, no. 2, pp. 281–291, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. Somayasa and G. N. Adhi Wibawa, “Asymptotic model-check for multivariate spatial regression with correlated responses,” Far East Journal of Mathematical Sciences, vol. 98, no. 5, pp. 613–639, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 1968. View at MathSciNet
  20. M. Tahir, “Prediction of the amount of nickel deposit based on the results of drilling bores on several points (case study: south mining region of PT. Aneka Tambang Tbk., Pomalaa, Southeast Sulawesi),” Research Report, Halu Oleo University, Kendari, Indonesia, 2010. View at Google Scholar
  21. K. V. Mardia and C. R. Goodall, “Spatial-temporal analysis of multivariate environmental monitoring data,” in Multivariate Environmental Statistics, G. P. Patil and C. R. Rao, Eds., pp. 347–386, North-Holland, Amsterdam, The Netherlands, 1993. View at Google Scholar · View at MathSciNet
  22. S. Arnold, “The asymptotic validity of invariant procedures for the repeated measures model and multivariate linear model,” Journal of Multivariate Analysis, vol. 15, no. 3, pp. 325–335, 1984. View at Publisher · View at Google Scholar
  23. R. Pyke, “A uniform central limit theorem for partial sum processes indexed by sets,” in London Mathematical Society Lecture Note Series, vol. 79, pp. 219–240, 1983. View at Google Scholar
  24. R. F. Bass and R. Pyke, “Functional law of the iterated logarithm and uniform central limit theorem for partial-sum processes indexed by sets,” The Annals of Probability, vol. 12, no. 1, pp. 13–34, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  25. K. S. Alexander and R. Pyke, “A uniform central limit theorem for set-indexed partial-sum processes with finite variance,” The Annals of Probability, vol. 14, no. 2, pp. 582–597, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. W. Stroock, A Concise Introduction to the Theory of Integration, Birkhäuser, Berlin, Germany, 3rd edition, 1999. View at MathSciNet
  27. J. N. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, New York, NY, USA, 3rd edition, 2007.
  28. K. B. Athreya and S. N. Lahiri, Measure Theory and Probability Theory, Springer, New York, NY, USA, 2006. View at MathSciNet
  29. A. W. van der Vaart, Asymptotic Statistics, vol. 3, Cambridge University Press, London, UK, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  30. E. L. Lehmann and J. P. Romano, Testing Statitical Hypotheses, Springer, New York, NY, USA, 3rd edition, 2005.
  31. H. Pruscha, Vorlesungen über Mathematische Statistik, B.G. Teubner, Stuttgart, Germany, 2000.
  32. J. Shao and D. S. Tu, The Jackknife and Bootstrap, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  33. J. Yeh, “Cameron-Martin translation theorems in the Wiener space of functions of two variables,” Transactions of the American Mathematical Society, vol. 107, no. 3, pp. 409–420, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. Elstrodt, Maß- und Integrationstheorie, vol. 7 of Korregierte und Aktualisierte Auflage, Springer, Berlin, Germany, 2011.